Show simple item record

dc.contributor.authorGow, Rod
dc.contributor.authorQuinlan, Rachel
dc.date.accessioned2018-09-20T16:09:31Z
dc.date.available2018-09-20T16:09:31Z
dc.date.issued2009-04-01
dc.identifier.citationGow, Rod; Quinlan, Rachel (2009). Galois theory and linear algebra. Linear Algebra and its Applications 430 (7), 1778-1789
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/10379/11702
dc.publisherElsevier BV
dc.relation.ispartofLinear Algebra and its Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectfield
dc.subjectgalois extension
dc.subjectcyclic extension
dc.subjectgalois group
dc.subjecthyperplane
dc.subjectendomorphism annihilating a subspace
dc.subjectpolynomial
dc.titleGalois theory and linear algebra
dc.typeArticle
dc.identifier.doi10.1016/j.laa.2008.06.030
dc.local.publishedsourcehttps://doi.org/10.1016/j.laa.2008.06.030
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland